# SDR SWIA202505270024

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 40,457 hours, 39,348 cycles
- System (JASC): 3150 · Central Warning
- Part: Landing Gear
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING ALONG WITH ASSOCIATED NOSE DOOR WARNING ON TAKEOFF.  BOTH MAINS RETRACTED AND SHOWED UP BUT NOSE GEAR INDICATION SHOWED LINES.  QRH RESOLVED ISSUE.  RECEIVED 3 GREEN DN INDICATIONS. RTF  (FLIGHT 5807 - FILED CLOSED)TROUBLESHOT GEAR DISAGREE WITH NLG DASHED OUT ON RETRACTION IN REFERENCE TO  CRJ 200 FIM 32-60-09. PERFORMED VISUAL INSPECTION OF THE NLG. NO DEFECTS NOTED. INSURED ALL CANNON PLUGS TO BE TIGHT AND SECURED. FOUND ALL CANNON PLUGS TO BE SECURE. READ FAULT LOG FROM PSEU IN REFERENCE TO CRJ 200 FIM 32-60-05. FOUND CODES S23 FAR, S34 NEAR, S21 NEAR, S22 FAR, S31 FAR, S32 FAR, S30 FAR DI15 ON, DI14 ON. SUSPECT ISSUE TO BE WITH S23 FAR, NOSE GEAR OLEO EXTENDED. JACKED NLG IN REFERENCE TO CRJ 200 AMM 07-12-03. FOUND NLG TO NOT CENTER AND NOT EXTEND THE FULL 14.5 INCHES LIKE IT SHOULD. REVIEWED AIRCRAFT HISTORY, FOUND STRUT TO BE RECENTLY REPACKED. REF CP 30154369. SUSPECT AIR WAS STUCK IN STRUT. PERFORMED FULL NLG SHOCK STRUT SERVICE IN REFERENCE TO TASK CARD 12-710-003. DURING STRUT SERVICE, THE PUCK WAS HEARD MOVING UP AND DOWN LIKE IT SHOULD.  RE-JACKED NLG, STRUT NOW EXTENDS TO THE FULL 14.5 INCHES AND FULLY CENTERS AS IT SHOULD.  PERFORMED MULTIPLE NLG SWINGS IN REFERENCE TO CRJ 200 AMM 32-30-00. ALSO JACKED TH
